# SDR SWI2024F00429

- Difficulty date: April 7, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER AT  F/S 311.75 HAS EXFOLIATED CORROSION AROUND TENSION TIES JOB # HN00150561   (C-CHECK RO 5/28/2024)   REMOVED AND INSTALLED NEW PAX DOOR FWD FORMER IAW DWG 601R31702 REV. N AND CRJ 900 SRM 51-42-06-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
